# SDR AALA20060272

- Difficulty date: May 1, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM HAS CORROSION AT STATION 947.5 AND LEFT BUTTLINE 23.  AREA OF CORROSION IS TWO INCHES BY FOUR INCHES.  REPAIRED PER ESO 61000 DATED 28APR06.
